Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 85, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 25, 2011, 11:24 PM EDT for McKean County, Potter County, Tioga County, Pennsylvania. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 11:24 PM EDT (03:24 UTC)
- Expired
- May 26, 2011, 12:30 AM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties McKean County, PA, Potter County, PA, Tioga County, PA
The radar
The State College radar (KCCX), 92 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 11:40 PM EDT | TSTM WND DMG | Austin, PA | NUMEROUS TREES AND WIRES DOWN ON RT 872 NEAR AUSTIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1239 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
414
WUUS51 KCTP 260324
SVRCTP
PAC083-105-117-260430-
/O.NEW.KCTP.SV.W.0085.110526T0324Z-110526T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1124 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 1230 AM EDT
* AT 1123 PM EDT...A LINE OF SEVERE STORMS EXTENDED FROM PORTVILLE
TO NORWICH...MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WIND GUSTS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHINGLEHOUSE AROUND 1130 PM EDT...
ROULETTE AND KEATING SUMMIT AROUND 1135 PM EDT...
COUDERSPORT AROUND 1145 PM EDT...
GENESEE AROUND 1150 PM EDT...
CHERRY SPRINGS STATE PARK AROUND 1155 PM EDT...
LYMAN RUN STATE PARK AND DENTON HILL STATE PARK AROUND MIDNIGHT
EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
449.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4200 7739 4164 7746 4159 7818 4162 7820
4162 7842 4161 7842 4165 7844 4201 7834
TIME...MOT...LOC 0324Z 262DEG 38KT 4204 7824 4168 7831
$$
FORECASTER: DEVOIR1 follow-up statement
772
WWUS51 KCTP 260350
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1150 PM EDT WED MAY 25 2011
PAC083-260400-
/O.CAN.KCTP.SV.W.0085.000000T0000Z-110526T0430Z/
MCKEAN PA-
1150 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCKEAN COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4159 7817 4201 7806 4200 7739 4164 7746
4160 7798
TIME...MOT...LOC 0350Z 263DEG 32KT 4202 7793 4166 7801
$$
PAC105-117-260430-
/O.CON.KCTP.SV.W.0085.000000T0000Z-110526T0430Z/
POTTER PA-TIOGA PA-
1150 PM EDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR NORTHWESTERN TIOGA AND POTTER COUNTIES...
AT 1148 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GENESEE TO AUSTIN...MOVING EAST
AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GENESEE AROUND 1155 PM EDT...
DENTON HILL STATE PARK AND CHERRY SPRINGS STATE PARK AROUND 1205 AM
EDT...
ULYSSES AND LYMAN RUN STATE PARK AROUND 1210 AM EDT...
HARRISON VALLEY AROUND 1215 AM EDT...
GALETON AROUND 1220 AM EDT...
WESTFIELD AROUND 1225 AM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
449.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4159 7817 4201 7806 4200 7739 4164 7746
4160 7798
TIME...MOT...LOC 0350Z 263DEG 32KT 4202 7793 4166 7801
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 10:12 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 25, 10:12 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1012 PM EDT WED MAY 25 2011 .SYNOPSIS... THUNDERSTORMS WILL AFFECT THE NORTHWEST THIRD OF THE STATE OVERNIGHT. A WEAKENING UPPER-LEVEL TROUGH WILL APPROACH THE REGION THURSDAY WITH AN INCREASED CHANCE OF THUNDERSTORMS ACROSS ALL OF CENTRAL PENNSYLVANIA. THE FLOW ABOUT THE MASSIVE RIDGE OVER THE WESTERN ATLANTIC WILL KEEP THE CHANCE OF THUNDER IN THE FORECAST INTO SATURDAY. THE RIDGE RETROGRADES OVER THE EASTERN UNITED STATES AND A MASSIVE UPPER HIGH MOVES OVER THE REGION. A 5940M HIGH DEVELOPS LATER IN THE WEEKEND. THE FIRST HEAT EPISODE OF THE SUMMER COULD BEGIN LATER THIS MEMORIAL WEEKEND AND INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... LINE OF STRONG TO SEVERE TSRA MOVING ACROSS WARREN COUNTY ATTM. RUC AND HRRR INDICATE THAT THIS LINE MAY MAINTAIN DECENT INTENSITY FOR THE NEXT FEW HOURS. RUC SHOWS A SIGNIFICANT INCREASE IN MU CAPE ACROSS THE NW MTNS /BY SOME 600-700 J/KG/ THROUGH 08Z THU. THIS APPEARS POSSIBLE IN THE WAKE OF THIS FIRST LINE...AS REGIONAL RADAR MOSAIC SHOWS INCREASING TSRA LIFTING NE ACRS CENTRAL AND NRN OHIO. HRRR ALSO SHOWS THIS SECOND ROUND OF CONVECTION SPREADING ACROSS FAR WRN PENN /AS FAR AS I-79/ BETWEEN 07Z AND 08Z. CHCS FOR CONVECTION TAPER FROM 100 PERCENT ACROSS THE FAR NW IN THE 03-06Z TIME-FRAME...TO ABOUT 30 PERCENT NEAR AND NW OF A LINE FROM KJST TO KIPT. MAINTAINED THE PREVIOUS SHIFT'S THINKING OF MAINLY SCTD SHOWERS/TSRA ACROSS THE CENTRAL THIRD OF THE STATE - AROUND INTERSTATE 80 BETWEEN 06Z-12Z THURSDAY. SKIES SHOULD STAY CLEAR EARLY TONIGHT ACROSS THE SE 1/3 TO 1/2 OF THE CWA...FOLLOWED BY INCREASING /MAINLY MID AND HIGH CLOUDS/ AFTER 06Z WITH A CHANCE FOR A FEW SHOWERS/TSRA MAINLY NEAR OR TO THE NORTH OF A LINE FROM KJST...TO KAOO AND KSEG. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE PLUME OF DEEPER MOISTURE MOVES OVER OUR REGION TOMORROW. WE ARE FORECAST TO HAVE STRONG SOUTH-SOUTHWEST WINDS AND CAPE IN THE 1200 TO 1800 JKG-1 RANGE. THERE SHOULD BE SOME THUNDERSTORMS DEVELOPING ON THURSDAY. GUIDANCE AND ENSEMBLES IMPLY GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY MOVING WEST TO EAST BY MID AFTERNOON INTO THE EVENING HOURS. THE SREF POPS ARE NOT VERY HIGH AND ROLLED BACK POPS A BIT IN EASTERN AREAS. STILL...IT SHOULD BE A FAIRLY WARM AND HUMID DAY WITH BETTER SOUTHERLY FLOW. WILL HAVE TO MONITOR EVOLUTION AND POTENTIAL FOR SEVERE WEATHER ON THURSDAY AFTERNOON. SPC HAS MOST OF CENTRAL AND WESTERN PA IN SLIGHT RISK ON THURSDAY. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... BY SATURDAY DEEPEST TROF BACK TOWARDS THE PAC NW WITH LONG SW FETCH ALL THE WAY TOWARDS GREAT LAKES WITH SE RIDGING. THIS WILL KEEP THE AREA IN A MILD TEMPERATURE PATTERN AND ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. BIG CHANGES BEGIN ON SUNDAY AS PAC NW TROUGH MOVES E AND DEEPENS OVER ROCKIES AND A STRONG RIDGE DEVELOPS OVER THE OHIO VALLEY. THIS WILL BRING A SEVERAL DAY BREAK IN THE PRECIPITATION AND A REAL TASTE OF SUMMER TIME TEMPERATURES NEXT WEEK. SOME INDICATION THAT RIDGE WILL RETROGRADE MIDDLE OF NEXT WEEK /TO THE MORE CLIMO FAVORED SW/ AS A COOLER AND DRIER NW FLOW SETTLES IN. IN ANY CASE A WELCOME DRYING TREND IS ON THE HORIZON. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS PREVAIL ACROSS CWA EARLY THIS EVENING. MAIN CONCERN FOR EARLY PORTION OF TAF PERIOD IS APPROACHING LINE OF STRONG TO SEVERE TSRA ACROSS FAR NERN OHIO. THESE WILL MAINTAIN THEIR STRENGTH FOR A COUPLE MORE HOURS AS THEY TRACK EAST AT 30-35 MPH...BUT SHOULD BE GRADUALLY WEAKENING AS THEY APPROACH KBFD/KDUJ BETWEEN 02Z-04Z. OTHERWISE...EXPECT SOME AREAS OF MVFR HAZE AND GROUND FOG TO DEVELOP /WITH A FEW PLACES DIPPING TO IFR FOR A SHORT TIME/ OVERNIGHT. THESE WILL BURN OFF SHORTLY AFTER SUNRISE THURSDAY. THUNDERSTORM RISK INCREASES FOR THURSDAY AFTERNOON...WITH SCATTERED CONVECTION DEVELOPING. BUT MAINLY VFR FLYING RULES DURING THE DAY...OUTSIDE OF ANY THUNDERSTORMS. OUTLOOK... THUR...LOW CIGS PSBL CNTRL/EAST EARLY IN FOG/HAZE. SCT TSRA AFT 19Z. FRI-SAT...AM FOG AREAS MVFR/IFR. ISOLD AFTERNOON TSRA. SUN-MON...NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM/LAMBERT NEAR TERM...LAMBERT SHORT TERM...GRUMM LONG TERM...GARTNER AVIATION...GRUMM/RXR
Hazardous weather outlook, May 25, 8:58 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 858 PM EDT WED MAY 25 2011 PAZ004-005-010-261200- WARREN-MCKEAN-ELK- 858 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EARLY TONIGHT AS A LINE OF STORMS RACES EAST FROM ERIE AND CRAWFORD COUNTIES. A GRADUAL DECREASE IN STORM SEVERITY CAN BE EXPECTED AS THEY MOVE EAST OF A LINE FROM BRADFORD TO KANE AFTER 11 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN THURSDAY AFTERNOON. PAZ006-011-012-017-018-024-025-033-034-261200- POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-CAMBRIA- BLAIR-SOMERSET-BEDFORD- 858 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW...AS A LINE OF STRONG TO SEVERE THUNDERSTORMS ACROSS FAR NORTHWESTERN PENNSYLVANIA MOVES SOUTHEAST AND WEAKENS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON. PAZ019-026>028-035>037-041-042-045-046-049>053-056>059-063>066- 261200- SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 858 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THIS IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND AGAIN ON FRIDAY. LAMBERT
In the hours before
Special weather statement, May 25, 8:10 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
810 PM EDT WED MAY 25 2011
PAZ004-260200-
WARREN PA-
810 PM EDT WED MAY 25 2011
...A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS NEAR THE
PENNSYLVANIA...OHIO STATE LINE WILL AFFECT WESTERN WARREN COUNTY
BETWEEN 920 PM AND 10 PM EDT...
AT 801 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ACROSS
EXTREME NORTHEASTERN OHIO...JUST TO THE WEST OF CONNEAUT AND ANDOVER
OHIO. THE LINE OF THUNDERSTORMS WAS MOVING RAPIDLY TO THE EAST AT 45
MPH.
WIND GUSTS BETWEEN 50 AND 55 MPH...AND PEA TO PENNY SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR SPRING CREEK
AROUND 930 PM...SUGAR GROVE AROUND 945 PM AND RUSSELL AROUND 1000 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.
LAT...LON 4200 7905 4196 7906 4176 7932 4162 7946
4162 7961 4163 7962 4197 7962 4200 7961
FORECASTER: LAMBERTLocal storm report, May 25, 10:18 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1018 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG SPRING CREEK 41.88N 79.51W
05/25/2011 WARREN PA 911 CALL CENTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER CTP1100114
LA CORTESpecial weather statement, May 25, 10:40 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1040 PM EDT WED MAY 25 2011
PAZ010-011-017-260400-
CAMERON PA-CLEARFIELD PA-ELK PA-
1040 PM EDT WED MAY 25 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...NORTHERN
CLEARFIELD AND WESTERN CAMERON COUNTIES THROUGH MIDNIGHT...
AT 1030 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES WEST OF KANE TO 14 MILES WEST OF RIDGWAY TO 8 MILES WEST OF
DUBOIS...MOVING EAST AT 35 MPH.
WIND GUSTS BETWEEN 40 AND 50 MPH...ALONG WITH PEA SIZE HAIL ARE
POSSIBLE WITH THESE STORMS. ALSO EXPECT FREQUENT...DANGEROUS
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR PORTLAND MILLS
AROUND 1045 PM...WILCOX AROUND 1100 PM...ST. MARYS AROUND 1115
PM...BENEZETTE AROUND 1130 PM AND SIZERVILLE AROUND 1145 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 110.
LAT...LON 4160 7848 4162 7820 4155 7814 4117 7816
4106 7881 4118 7879 4121 7876 4120 7872
4122 7872 4127 7876 4137 7897 4135 7902
4138 7904 4146 7901 4145 7897 4162 7894
4163 7848
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:10 PM EDT | Special Weather Statement | CTP | Warren | 110 min |
| May 25, 9:19 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 56 min |
| May 25, 10:14 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 61 min |
| May 25, 10:40 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 80 min |
| May 25, 11:10 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Clinton, Elk, McKean, Potter | 65 min |
| May 25, 11:55 PM EDT | Special Weather Statement | CTP | Clinton, Tioga | 80 min |
| May 26, 12:13 AM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 62 min |
| May 26, 1:26 AM EDT | Special Weather Statement | CTP | Lycoming | 64 min |
| May 26, 2:25 AM EDT | Special Weather Statement | CTP | Sullivan | 50 min |
| May 26, 3:09 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 36 min |
| May 26, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Union | 56 min |
| May 26, 3:43 PM EDT | Special Weather Statement | CTP | Tioga | 62 min |
| May 26, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 49 min |
| May 26, 4:19 PM EDT | Special Weather Statement | CTP | Schuylkill | 26 min |
| May 26, 4:26 PM EDT | Special Weather Statement | CTP | Bedford | 64 min |
| May 26, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 76 min |
| May 26, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 56 min |
| May 26, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 66 min |
| May 26, 5:07 PM EDT | Tornado Warning | CTP | Adams, Cumberland, Franklin, Fulton | 68 min |
| May 26, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Huntingdon | 60 min |
| May 26, 5:35 PM EDT | Special Weather Statement | CTP | Clinton | 55 min |
| May 26, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Clearfield, Elk, Somerset | 55 min |
| May 26, 5:49 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 41 min |
| May 26, 5:49 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Juniata, Perry | 56 min |
| May 26, 6:11 PM EDT | Tornado Warning | CTP | Adams, Cumberland, Franklin, Fulton | 49 min |
| May 26, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cameron, Centre, Clearfield, Clinton, Elk and 3 more | 62 min |
| May 26, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 61 min |
| May 26, 6:40 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lebanon, Northumberland and 3 more | 65 min |
| May 26, 6:48 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Perry, York | 3 hr |
| May 26, 7:10 PM EDT | Flash Flood Warning | CTP | Franklin, Fulton | 3 hr |
| May 26, 7:23 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Sullivan, Tioga | 67 min |
| May 26, 7:28 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 62 min |
| May 26, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 56 min |
| May 26, 7:54 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon, Schuylkill | 36 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.